Volume 20, Issue 4
The Hamiltonian Structure of Two Integrable Expanding Models

Bin Liu , Huanhe Dong & Zhu Li

DOI:

J. Part. Diff. Eq., 20 (2007), pp. 337-348.

Published online: 2007-11

Preview Full PDF 4 385
Export citation
  • Abstract

In this paper, an extended loop algebra is constructed from which an isospectral problem established. It follows that the integrable couplings of the Tu hierarchy and M-AKNS-KN hierarchy are obtained, and their Hamilton structures are presented by the quadratic-form identity. Moreover, we guarantee that the expanding model we obtained are also Liouville integrable.

  • Keywords

Integrable coupling Hamiltonian structure quadratic-form identity

  • AMS Subject Headings

35Q51.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-20-337, author = {}, title = {The Hamiltonian Structure of Two Integrable Expanding Models}, journal = {Journal of Partial Differential Equations}, year = {2007}, volume = {20}, number = {4}, pages = {337--348}, abstract = { In this paper, an extended loop algebra is constructed from which an isospectral problem established. It follows that the integrable couplings of the Tu hierarchy and M-AKNS-KN hierarchy are obtained, and their Hamilton structures are presented by the quadratic-form identity. Moreover, we guarantee that the expanding model we obtained are also Liouville integrable.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5313.html} }
Copy to clipboard
The citation has been copied to your clipboard